# SDR USAA001190

- Difficulty date: July 23, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CORROSION ON T-CAP EXTRUSION, 1 INCH BY 4 INCH AREA, STATION 986.5 AFT GALLEY RIGHT SIDE.  REMOVED AND REPLACED T-CAP PER SRM 53-10-05.  CORROSION LEVEL 1.  (M)
